# SDR CA030107016

- Difficulty date: January 5, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 66,343 hours
- Engine: Pwa JT8D17
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Computer
- Part number: 7273090002
- Condition: Failed
- Location: Elevator Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) MACH TRIM LIGHT CAME ON IN FLIGHT, CREW REPORTED ELEVATOR FEEL INOPERATIVE.  AIRCRAFT RETURNED TO DEPARTURE STATION.  ELEVATOR FEEL COMPUTER REPLACED AS PER AMM. AND OPERATION CHECKED SERVICEABLE.
